Oscillatory solutions for dynamic equations with non-monotone arguments

Özkan Öcalan, Umut Mutlu Ozkan, Mustafa Kemal Yildiz

Abstract


Consider the first-order delay dynamic equation

$$

x^{\Delta }(t)+p(t)x\left( \tau (t)\right) =0,\text{ }t\in [t_{0},\infty )_{\mathbb{T}}

$$

where $p\in C_{rd}\left( [t_{0},\infty )_{\mathbb{T}},\mathbb{R}^{+}\right) $, $\tau \in C_{rd}\left( [t_{0},\infty )_{\mathbb{T}},\mathbb{T}\right) $ is non-monotone, and $\tau (t)\leq t$ $,\ \lim_{t\rightarrow \infty }\tau(t)=\infty $. Under the assumption that the $\tau $ is non-monotone, we present sufficient conditions for the oscillation of first-order delay dynamic equations on time scales. An example illustrating the result is also given.

Full Text: PDF

How to Cite this Article:

Özkan Öcalan, Umut Mutlu Ozkan, Mustafa Kemal Yildiz, Oscillatory solutions for dynamic equations with non-monotone arguments, Journal of Mathematical and Computational Science, Vol 7, No 4 (2017), 725-738

Copyright © 2017 Özkan Öcalan, Umut Mutlu Ozkan, Mustafa Kemal Yildiz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS